# SDR DHL2008764519

- Difficulty date: May 22, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE ON LT WING T/E AT NR 2 SPOILER NR 3 HINGE CUTOUT.  ROUTER OUT SKIN AT LT WING T/E NR 2 SPOILER NR 3 HINGE CUTOUT FOUND OUT OF LIMITS IAW B727 SRM 51-10-1 AND 57-20-1 FIG 2.  FAB DOUBLER REPAIR WITH 7075-T6. DIMENSION: 4" X 7" AND PO 9006522 IAW B727 SRM 57-30-04 FIG 10.
